Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having eyebrow and eye lashes hair loss. Painful, itchy and dry eyebrows. is this the side effect of Procerin ?

I am suffering from eyebrow and eye lashes hair loss . It is happening from last 6 months. I lost half off my eye brows. I am getting some red rashes and after few days the rashes are converting into white color patches (like dandruff ). My eye brows are very itchy and sometimes I am getting sharp pain. My eye brow skin is very dry. I applied moisturizing and olive oil but there is no relief . Just for a note : 1 year back I started using Procerin for my hair loss and I used it for 2 months . Is the hair loss problem is due to this medication.? I consulted dermatologist and he prescribed some ointment and there is no use. Is there any test to determine the exact cause for my hair loss ? Please help …
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi Kamalnath,
Your symptoms are suggestive of a condition called Blepharitis ,which is an inflammation of the hair follicle (eye lash).
It can be due to Bacterial infection or Allergy or Even Head Lice.
-The first and foremost is to keep your lid margins clean and moist . Use a drop of mild preservative free shampoo ( Johnson's baby shampoo) and scrub both your lid margins twice a day and wipe it with cotton soaked in warm water. Continue this for a period of at least 1 month.

- the second step I would suggest is treat the cause. Get yourself examined by an ophthalmologist who will give you
An antibiotic ointment twice a day if it's due to bacterial
Or assess the severity of your allergy and add up a mild steroid drops/ ointment with anti allergics
Or remove the lice under the microscope and then an eye ointment.

Once the cause is found, it is a treatable condition and you need not worry about it. Make sure to maintain lid hygiene and avoid rubbing of eyes.

So,take care.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor